Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Missed a dose after taking meds for two months due to meds not being ready for me. Is this bad for my treatment?
Jan 3, 2013

Missed a dose of my treatment today which is Trivada and issentes. I've been on this treatment for two months and today was going to start my third but meds got backed up because of the holidays. I've been taking them on time everyday with out missing and dose. Now I'm freaking out because of this one time I missed. Is this going to build a resistance to treatment? I should get my meds in tomorrow at 12 noon I usually take them at 1130 am every morning and one at 9 pm. Should I be worried because I am :( I've been doing everything the doctors told me to do now this error cuz of the holidays really set me back. Please would like some feed back

Response from Dr. Young

Hello and thanks for posting.

No need to freak out. Your goal is 95% adherence (and with modern regimens like yours, maybe even less). One missed doses in 2 months is equal to 1/60 or 98.3% adherence. There's no risk of resistance in this setting.

What is an important side note is if you run out of some of your medications to not take only 1 of your 2 (or 3) meds. Take this episode and look to see if there are things you can do to avoid the late prescription delivery (perhaps ordering your meds a week in advance can be of help).

So, relax. Be well, and happy new year. BY



Previous
Drug interactions
Next
painful heel!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement